American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A36) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information   
View Article: PDF

[2] Marijan Marković. A sharp inequality for holomorphic functions on the polydisc. Proc. Amer. Math. Soc. 141 (2013) 1693-1704.
Abstract, references, and article information   
View Article: PDF

[3] L. A. Coburn. Berezin transform and Weyl-type unitary operators on the Bergman space. Proc. Amer. Math. Soc. 140 (2012) 3445-3451.
Abstract, references, and article information   
View Article: PDF

[4] T. Sheil-Small. Area extremal problems for non-vanishing functions. Proc. Amer. Math. Soc. 139 (2011) 3231-3245. MR 2811279.
Abstract, references, and article information   
View Article: PDF

[5] Yunus E. Zeytuncu. Weighted Bergman projections and kernels: $L^{p}$ regularity and zeros. Proc. Amer. Math. Soc. 139 (2011) 2105-2112. MR 2775388.
Abstract, references, and article information   
View Article: PDF

[6] Jie Xiao and Kehe Zhu. Volume integral means of holomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1455-1465. MR 2748439.
Abstract, references, and article information   
View Article: PDF

[7] Sherwin Kouchekian and James E. Thomson. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011) 2067-2072. MR 2775384.
Abstract, references, and article information   
View Article: PDF

[8] Young Joo Lee and Quang Dieu Nguyen. Toeplitz operators on the Dirichlet spaces of planar domains. Proc. Amer. Math. Soc. 139 (2011) 547-558. MR 2736337.
Abstract, references, and article information   
View Article: PDF

[9] Stanislav Ostrovsky. Weighted-$L^{2}$ interpolation on non-uniformly separated sequences. Proc. Amer. Math. Soc. 138 (2010) 4413-4422. MR 2680065.
Abstract, references, and article information   
View Article: PDF

[10] Frédéric Symesak. Sub-Bergman spaces in the unit ball of $\mathbb{C}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 4405-4411. MR 2680064.
Abstract, references, and article information   
View Article: PDF

[11] Zhangjian Hu and Xiaomin Tang. Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf {C}}^n$. Proc. Amer. Math. Soc. 138 (2010) 2803-2814. MR 2644894.
Abstract, references, and article information   
View Article: PDF

[12] Boo Rim Choe, Hyungwoon Koo and Michael Stessin. Carleson measures for Bergman spaces and their dual Berezin transforms. Proc. Amer. Math. Soc. 137 (2009) 4143-4155. MR 2538575.
Abstract, references, and article information   
View Article: PDF

[13] Miroslav Englis, Kunyu Guo and Genkai Zhang. Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^n$. Proc. Amer. Math. Soc. 137 (2009) 3669-3678. MR 2529873.
Abstract, references, and article information   
View Article: PDF

[14] L. A. Coburn and Bo Li. Directional derivative estimates for Berezin's operator calculus. Proc. Amer. Math. Soc. 136 (2008) 641-649. MR 2358506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. A. Coburn. Sharp Berezin Lipschitz estimates. Proc. Amer. Math. Soc. 135 (2007) 1163-1168. MR 2262921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miroslav Englis and Genkai Zhang. On the derivatives of the Berezin transform. Proc. Amer. Math. Soc. 134 (2006) 2285-2294. MR 2213701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. A. Coburn. A Lipschitz estimate for Berezin's operator calculus. Proc. Amer. Math. Soc. 133 (2005) 127-131. MR 2085161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhangjian Hu. Extended Cesàro operators on mixed norm spaces. Proc. Amer. Math. Soc. 131 (2003) 2171-2179. MR 1963765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Boo Rim Choe, Hyungwoon Koo and HeungSu Yi. Harmonic Bergman functions as radial derivatives of Bergman functions. Proc. Amer. Math. Soc. 131 (2003) 401-408. MR 1933330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rachel J. Weir. Canonical divisors in weighted Bergman spaces. Proc. Amer. Math. Soc. 130 (2002) 707-713. MR 1866024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Friedrich Haslinger. The canonical solution operator to $\overline{\partial}$ restricted to Bergman spaces. Proc. Amer. Math. Soc. 129 (2001) 3321-3329. MR 1845009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1